MAUDE Adverse Event Report: GYRUS ACMI, INC. UROPASS AS 13/15FR X 24 CM 5/BX; ACCESSORIES, CATHETER, G-U

GYRUS ACMI, INC. UROPASS AS 13/15FR X 24 CM 5/BX; ACCESSORIES, CATHETER, G-U
Model Number 61324BX
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The olympus sales representative reported on behalf of the customer that the during therapeutic uretherscopy, the tip of uropass as 13/15fr x 24 cm 5/bx broke and part fell inside the patient and per physician the tip is believed to be inside the patient.No tests have been performed to verify the status of the tip of device.It was stated that the procedure was completed and no patient harm occurred.Details of the patient's current condition was requested but not available at the time of the report.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to olympus for evaluation.The root cause cannot be determined at this time.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction to the initial with information inadvertently left out.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the customer used the device that was manufactured on 10dec2015.This device had a 5 year shelf life and expired on 10dec2020.The reported date of the event was 21jun2023.This device was considered expired when it was used.It is likely that the suggested event occurred based on the customer used an expired device.Olympus will continue to monitor field performance for this device.

Brand Name
UROPASS AS 13/15FR X 24 CM 5/BX
Common Device Name
ACCESSORIES, CATHETER, G-U
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17342158
Report Number3011050570-2023-00085
Device Sequence Number6903464
Product Code KNY
UDI-Device Identifier00821925035430
UDI-Public00821925035430
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61324BX
Device Lot Number09J1500009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown